# SDR MALA070108

- Difficulty date: August 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 24,016 hours, 26,214 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA FOUND, LT FLAP AFT BULKHEAD COVE FAIRING RIB IS CRACKED.  REPLACED RIB IAW SRM 51-40-00 AND EO NR S57051.
